Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 248, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2012, 10:41 PM CDT for Kiowa County, Washita County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2012, 10:41 PM CDT (03:41 UTC)
- Expired
- May 19, 2012, 11:35 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 9:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931 WUUS54 KOUN 200341 SVROUN OKC075-149-200445- /O.NEW.KOUN.SV.W.0248.120520T0341Z-120520T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1041 PM CDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KIOWA COUNTY IN OKLAHOMA... WASHITA COUNTY IN OKLAHOMA... * UNTIL 1145 PM CDT * AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKY...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... HOBART...MOUNTAIN VIEW...SENTINEL...GOTEBO...ROCKY... CLOUD CHIEF AND COWDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3522 9918 3532 9863 3493 9863 3502 9924 TIME...MOT...LOC 0336Z 270DEG 31KT 3510 9910 $$
3 follow-up statements
685 WWUS54 KOUN 200358 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1058 PM CDT SAT MAY 19 2012 OKC075-149-200445- /O.CON.KOUN.SV.W.0248.000000T0000Z-120520T0445Z/ WASHITA OK-KIOWA OK- 1058 PM CDT SAT MAY 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WASHITA AND NORTHEASTERN KIOWA COUNTIES... AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DECTECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKY...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW...GOTEBO...ROCKY...CLOUD CHIEF AND COWDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3524 9905 3532 9863 3493 9863 3503 9909 TIME...MOT...LOC 0354Z 260DEG 29KT 3516 9896 $$
130 WWUS54 KOUN 200412 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1110 PM CDT SAT MAY 19 2012 OKC075-149-200445- /O.CON.KOUN.SV.W.0248.000000T0000Z-120520T0445Z/ WASHITA OK-KIOWA OK- 1112 PM CDT SAT MAY 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHEASTERN WASHITA AND EXTREME NORTHEASTERN KIOWA COUNTIES... AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNTAIN VIEW...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 60 MPH HAVE BEEN OBSERVED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW...GOTEBO...CLOUD CHIEF AND COWDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3525 9896 3532 9863 3495 9863 3505 9898 TIME...MOT...LOC 0408Z 270DEG 31KT 3516 9881 $$
890 WWUS54 KOUN 200435 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1135 PM CDT SAT MAY 19 2012 OKC149-075-200455- /O.CAN.KOUN.SV.W.0248.000000T0000Z-120520T0445Z/ WASHITA OK-KIOWA OK- 1135 PM CDT SAT MAY 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHITA AND EXTREME NORTHEASTERN KIOWA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3525 9896 3532 9863 3495 9863 3505 9898 TIME...MOT...LOC 0434Z 270DEG 31KT 3516 9881 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, May 19, 6:39 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 639 PM CDT SAT MAY 19 2012 .DISCUSSION... AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW. && .AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES...THOUGH CONFIDENCE IS LOW TO MODERATE. ISO-SCT TSRA WILL AFFECT PARTS OF OKLAHOMA AND MOVE SOUTHEAST... MAINLY AFFECT KCSM...KPNC...KOKC...KOUN...AND KHBR DURING THE NEXT SEVERAL HOURS BEFORE WEAKENING BY 12Z. THESE STORMS COULD BRING BRIEF GUSTY WINDS...HAIL...AND MVFR CONDITIONS IF THEY DIRECTLY IMPACT A SITE. THINK KOKC WILL BE AFFECTED MAINLY 06-08Z. THERE IS A LOW CHANCE FOR MVFR OR IFR CONDITIONS ACROSS MUCH OF THE AREA 09-16Z. ONLY KEPT TEMPO MENTION OF MVFR CONDITIONS AT KSPS WHERE CONFIDENCE OF THESE LOWER CONDITIONS IS MODERATE. A FEW SHRA MAY BE LINGER OVER THE AREA AFTER 12Z...SO ADDED VCSH AT SOME LOCATIONS. A FEW TSRA MAY REDEVELOP AFTER 19Z...BUT DID NOT MENTION VCTS DUE TO LOW CONFIDENCE OF EXACT LOCATION AND TIMING. MBS && .PREV DISCUSSION... /ISSUED 244 PM CDT SAT MAY 19 2012/ DISCUSSION... COLD FRONT MAKING ITS WAY INTO FAR NORTHWEST OKLAHOMA THIS AFTERNOON. CONSENSUS OF SHORT-TERM MODELS LEADS TO HIGHER POPS ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING INTO CENTRAL OKLAHOMA LATE TONIGHT AND SUNDAY MORNING. FAIRLY CONFIDENT THAT STORMS WILL DEVELOP SOUTHWARD FROM KANSAS ALONG FRONTAL BOUNDARY WITH THE DEVELOPMENT OF OVERNIGHT COMPLEX ACROSS CENTRAL OKLAHOMA A LITTLE LESS CERTAIN. THERE WILL BE AN INITIAL SEVERE WEATHER POTENTIAL FOR MUCH OF THE EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA BUT SEVERE POTENTIAL SHOULD DECREASE AS THE NIGHT PROGRESSES. STORM CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST MONDAY NIGHT WITH SURFACE BOUNDARY IN PLACE OVER/NEAR THE REGION AND SUBTLE S/WVS IN DEVELOPING NORTHWEST FLOW. UPPER RIDGING EXPECTED TO INCREASE TUESDAY ON SO WILL LEAVE FORECAST DRY WITH WARMING TREND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 82 62 83 / 60 40 40 30 HOBART OK 64 82 62 85 / 60 30 30 20 WICHITA FALLS TX 67 87 63 88 / 20 30 30 30 GAGE OK 56 76 56 81 / 40 20 20 20 PONCA CITY OK 63 79 59 80 / 50 50 30 10 DURANT OK 66 88 63 86 / 10 20 20 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/17/17
Hazardous weather outlook, May 19, 10:22 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT SAT MAY 19 2012
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1022 PM CDT SAT MAY 19 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 4 AM CDT
TONIGHT ACROSS PORTIONS OF NORTHERN...CENTRAL...AND WESTERN
OKLAHOMA AS WELL AS WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA IS NEAR AND NORTHWEST OF A LINE FROM CROWELL TEXAS
TO WICHITA FALLS TO EL RENO TO STILLWATER OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER IS NOW UNTIL 4 AM CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. A FEW ISOLATED DAMAGING WIND GUSTS OVER
65 MPH MAY CAUSE DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
AN ORGANIZED CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST
AND BRING LARGE HAIL AND DAMAGING WIND GUSTS TO A FEW LOCATIONS
ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW ADDITIONAL
STORMS WILL OCCUR ACROSS THE RISK AREA MENTIONED ABOVE. THUNDERSTORMS
WILL SLOWLY DIMINISH IN COVERAGE AND INTENSITY THROUGHOUT THE NIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST SUNDAY AND MONDAY AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH THE AREA. THE RISK OF SEVERE
WEATHER IS RELATIVELY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.
MBSIn the hours before
Local storm report, May 19, 9:06 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 1 E ELK CITY 35.40N 99.39W
05/19/2012 E1.25 INCH BECKHAM OK NWS EMPLOYEE
LARGE AMOUNTS ON GROUND
&&
JPIKELocal storm report, May 19, 9:14 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 5 N CARTER 35.29N 99.50W
05/19/2012 E1.75 INCH BECKHAM OK FIRE DEPT/RESCUE
JUST EAST OF THE JCT OF HWY 34 AND 152
&&
JPIKELocal storm report, May 19, 9:31 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 2 N WILLOW 35.08N 99.51W
05/19/2012 E1.00 INCH GREER OK TRAINED SPOTTER
&&
MBSSpecial weather statement, May 19, 9:37 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 937 PM
CDT SAT MAY 19 2012
OKZ021-033-034-200300-
HARMON OK-GREER OK-BECKHAM OK-
937 PM CDT SAT MAY 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER AND
SOUTHWESTERN BECKHAM COUNTIES UNTIL 1000 PM CDT...
AT 935 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DODSON...
MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
VINSON...MADGE AND MCKNIGHT.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3496 10000 3515 9975 3513 9972 3475 9948
3468 10000
TIME...MOT...LOC 0235Z 254DEG 31KT 3478 10006Special weather statement, May 19, 10:16 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1016 PM CDT SAT MAY 19 2012 OKZ033-034-036-200345- HARMON OK-GREER OK-JACKSON OK- 1016 PM CDT SAT MAY 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHWESTERN GREER AND NORTHWESTERN JACKSON COUNTIES UNTIL 1045 PM CDT... AT 1012 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VINSON... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... VINSON. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3497 9987 3501 9964 3466 9954 3472 9987 TIME...MOT...LOC 0312Z 261DEG 16KT 3489 9981
Special weather statement, May 19, 10:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1023 PM CDT SAT MAY 19 2012 OKZ011-017-018-200400- BLAINE OK-KINGFISHER OK-MAJOR OK- 1023 PM CDT SAT MAY 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE...NORTHWESTERN KINGFISHER AND SOUTHEASTERN MAJOR COUNTIES UNTIL 1100 PM CDT... AT 1022 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKEENE... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... OKEENE...RINGWOOD...AMES...ISABELLA...HOMESTEAD...SOUTHARD AND LACEY. LAT...LON 3611 9807 3602 9847 3618 9856 3642 9824 TIME...MOT...LOC 0322Z 244DEG 20KT 3613 9844
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 30 min |
| May 19, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 40 min |
| May 19, 9:03 PM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 19, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 59 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Washita | 63 min |
| May 19, 9:37 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 19, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 67 min |
| May 19, 10:16 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 19, 10:23 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 19, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 53 min |
| May 19, 11:19 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Kiowa | 34 min |
| May 19, 11:50 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 19, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 47 min |
| May 20, 12:13 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:20 AM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 20, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 36 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 67 min |
| May 20, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 57 min |
| May 20, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 37 min |
| May 20, 1:44 AM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Grady | 38 min |
| May 20, 2:42 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 48 min |
| May 20, 3:15 AM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 20, 3:34 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| May 20, 3:35 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| May 20, 4:08 AM CDT | Special Weather Statement | OUN | Seminole | 37 min |
| May 20, 4:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 20, 4:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| May 20, 5:03 AM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| May 20, 5:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 20, 5:30 AM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 20, 8:23 AM CDT | Special Weather Statement | OUN | Stephens | 37 min |
| May 20, 9:03 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| May 20, 10:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| May 20, 10:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| May 20, 11:22 AM CDT | Special Weather Statement | OUN | Canadian | 38 min |
| May 20, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| May 20, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.